Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Why do i feel weak after taking abortion pills ?

Hi, Iam a little worried, and woundering if u could help, i am a month pregnent, and I am taking tablets to get it out but ever since, I am feeling like puking, i feel gudy,.. and i get these black-outs,.. are they normal
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ivon ;
welcome to HealthcareMagic
If you are pregnant then dizziness;vomiting;nausea are signs of pregnancy and they can remain through out the first 3 months of pregnancy also.On top of it you are taking the medicines to abort which will be probably hormonal and have side effect of nausea and vomiting so this may be the reason why you are feeling so.Please consult your doctor and get examined and she may give you medicines for your problem.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor